# SDR IXXA20230403025

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 81,564 hours, 23,824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLIGHT DECK EMERGENCY FLASHLIGHT INDICATION TO BE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY IN ACCORDANCE WITH B767 AMM 25-64-02. OPERATIONAL CHECK GOOD.
